# SDR DALA1251300924

- Difficulty date: September 7, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1269-1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 23L CORRODED BS 1269-1338.  ACCOMPLISHED REPAIR IAW SRM 53-02, FIG 18.
